# SDR SWIA202162609

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP ANGLE AT FS484 ON OB SIDE OF LBL9 FLOOR BEAM IS CRACKED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED INTERCOSTAL CLIP ANGLE PN: 601R31171-27  AT FS484 ON OB SIDE OF LBL9 IAW CRJ-200 SRM 51-42-06 AND 51-42-21
